... spotting, cramps, and dizziness. I did have my period on my last pack but I am freaking out! I have been using Lutera for about a year now and never really had any side effects other then having an easier period. However these new events has me really worried!! Is this normal between refills?
So I have finished my last pack of Lutera and am waiting to get a refill. Ever since, I have?
- 5 Feb 2015 by Dragonhunter8003
- 5 February 2015
- lutera, side effect, period, cramp, spotting
Added 5 Feb 2015:
Also I have been burping a lot. And I am sexual active but I stopped until I get a new pack. I also have had my period but after I had it, these new symptoms arrives.
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
This is my first time taking Lutera and I am on my first pack. I've finished all of the white pills?
Posted 4 Mar 2012 • 1 answer
Posted 21 Oct 2013 • 1 answer
Quick concern... I just started my period yesterday (a Saturday) before starting my Lutera pill pack
Posted 10 Feb 2014 • 2 answers
Posted 4 Oct 2014 • 1 answer
Posted 9 Jul 2016 • 0 answers